Nicht so gut... (Forum)

Maxime @, Samstag, 22. September 2012, 06:30 (vor 1883 Tagen) @ Hias

Hallo Hias,

habe das auf "Got Endorphins" Facebook gefunden, wenn Du den Text bei google übersetzt ist er eigentlich ganz gut lesbar, aber vielleicht kommst Du ja mit dem englischen auch gut klar.

Wünsche Dir alles Gute,

Maxime

First 3 to 6 months of LDN therapy LDN Symptoms
By Crystal Nason Ferguson and Renee Foster in GOT ENDORPHINS> LDN (Low Dose Naltrexone) (Files) · Edit Doc



For those of you in the first 3 to 6 months of LDN therapy, you may experience temporarilly extra stiffness, headache, numbness, vertigo, sleeplessness, diuretic effect, loss of appetite, extra fatigue, etc. All of the FDA approved MS drugs are immune suppressants except for Copaxone and Fampridine(4-AP).

Dr. Bob Lawrence from the UK who has MS & uses LDN himself explains why the temporary increase in symptoms. Dr Lawrence writes this for MS patients but this can happen with other autoimmune diseases also, not just MS.


When starting this LDN(Low Dose Naltrexone) therapy in the treatment of autoimmune illness, there may also be some initial transient, though temporary, increase in symptoms.

Experience in using this method has demonstrated most commonly, such as disturbed sleep, occasionally with vivid, bizarre and disturbing dreams, tiredness, fatigue, spasm and pain.

Rarely, other transient symptoms have included more severe pain and spasm, headache, diarrhea or vomiting. These additional symptoms would appear to be associated with the previous frequent use of strong analgesics, which effectively create an addiction and dependency, thus increasing the body's sensitivity to pain.

In addition, because LDN stimulates the immune system to balance itself and many of the drugs routinely used by the NHS in the treatment of MS and autoimmune disease further suppress the immune system, LDN cannot be used in company with steroids, beta interferon, methotrexate, azathioprine or mitozantrone or any other immune suppressant drug. If there is any doubt, please submit a full list of the drugs you are presently taking so that their compatibility may be assessed.

In addition, because LDN will also block the analgesic effects of any opiate drugs (includes codeine, dihydrocodeine, morphine, pethidine or diamorphine) presently being taken, the use of LDN will initially greatly increase the level of pain experienced. It is therefore advisable that any opiate-like drugs be discontinued at least two weeks before this treatment is initiated. When starting the treatment it is essential that any untoward or adverse side-effects are reported immediately so that the treatment process can be further assessed and, if necessary, modified.

This temporary increase in symptoms may also perhaps be explained when we consider the manner in which this drug is expected to work.

Initially, MS occurs due to a reduction in the activity of the controlling influence of the suppressor T-cells within the immune system. During an acute relapse, the overall number of T-cells is reduced, the normal balance of helper T-cells and suppressor T-cells is disrupted and the damaging helper (CD-4) T-cells tend to predominate. This is the situation most pronounced during an acute relapse but occurs similarly, but to a lesser extent, in chronic progressive MS. Under the influence of LDN there will be an expected increase in the overall numbers of T-cells but, because the CD-4, helper T-cells tend to predominate at this time, an increase in their numbers will expectedly tend to increase MS symptoms. It is only when the numbers of suppressor T-cells effectively "catch up" that the normal balance is restored and symptoms once again diminish and improve.

Dr. M R Lawrence
****************************************
Other reasons of negative responses to LDN by Dr. Jaquelyn McCandless

Re: ldn

As usual, I need to emphasize that seldom is LDN a stand-alone treatment, but accompanies other strategies their body needs, especially a healthy diet. No sugar, dairy or gluten.

It takes some people longer to respond to LDN, and they may be colonized with pathogenic yeast and bacteria that could be slowing response.

There is a phenomenon that happens to some people that as the immune system is shifting (usually from T2 to T1) right after starting LDN, the immune system drops and people get an infection, cold, flu, cold sore, etc. which is usually short lived. Candida tends to overgrow or a virus will flare up. These infections are usually short-lived unless something like candida and gut bacteria needs treatment.

Are you a big bread/carbohydrate/sugar eater> Ever been tested for candida (yeast) or gut bacterial infestation> Ever been checked for hypothyroidism>

Would you be willing to stop all casein (milk products) and gluten (wheat, rye, barley and oats) for a week and see if you feel better> A study done several years ago showed that 30% of us have some degree of celiac disease (intolerance/allegy to wheat) even though the clinical symptoms may not be obvious enough to alert most people to that. When anyone in that 30% of persons stops eating wheat, they feel a lot better. The LDN may be acting like the opioid antagonist it is and causing a withdrawal reaction from taking away your fix, even if only for a few hours.

Try to hang in for awhile longer, and it will probably get better. These setbacks usually do not last long unless something like a yeast infection is stubborn without specific treatment. Dr. JM=====

Q: Dr. JM or anyone- Does LDN cause candida>

A: LDN has been noted to aggravate yeast infections and other latent pathogens, viruses, etc. as the immune system is making early adjustments. It is good to have natural yeast remedies on board when LDN is started (grapefruit seed extract, Candex, lauricidin, hi-potency probiotics, etc) to help offset this possibility. (And of course a good dietary regime that does not encourage gut inflammation which is usually the predecessor to pathogen invasion).

Dr. Jaquelyn McCandless

The following is the response to a question posted to Dr. McCandless about goat milk as a substitute for cow's milk when on LDN:

"There are many, many people who take LDN who are not on a dairy-free diet, and my estimate is that about 15% need to be. Undoubtedly goat milk is healthier and easier to digest than cow's milk, but if one truly is sensitive to casein, goat milk and all animal milks except camel do have casein. Since I specialize in children with autism, who in my practice are all required to be casein/gluten free, in my studies using autistic children I never had negative reactions to LDN. When it started being used outside the autism population, I discovered that about 15% of people using it who were not on a restricted diet had hyperactivity and a negative response to LDN. I suggested they go to a low dose and work up slowly, and if that did not help, then to get off foods with the large peptides (casein, gluten & soy) that can go to the brain and act as gluteo or caseo corticoids. With those people, LDN cuts off their "fix" (these foods are actually addictions to some people) for a long enough time that they experience negative reactions, just as drug addicts do when they are given full-dose naltrexone. Very often removal of those foods made LDN as it is with most people; no adverse reactions. Again, not 100%, which we do not understand, but almost. One exception was a child who had many severe IgE allergies - nothing eventually helped her tolerate LDN and she had to stop. My suggestion to you would be to try it with goat's milk and see if you are one of the ones who cannot tolerate it; if so, then you have to decide whether milk is that important to you. You are free to give this information to anyone who is interested." Dr. JM


gesamter Thread:

 RSS-Feed dieser Diskussion

powered by my little forum